Do you inject/take MTX and/or anti TNFs when unwell?

I know I'm meant to miss the injections when on antibiotics but what about when 'just' unwell? I have the most horrific thrush which is making me feel very poorly, so not sure what to do. (I'm due MTX inj tonight and cimzia inj tomorrow!)

EDIT: I actually feel quite silly asking this. I've been on MTX for 4 years, surely I should know this by now! I usually just plod on and inject as usual but wondering if it just hinders illness recovery.

Last edited by

1 Reply

oldestnewest
  • hi there, I was emailing a doctor in America and she told me that a lot of people on methotrexate get thrush, even in your intestines so I treated myself with a good probiotic, garlic and parsley tablets and washed my mouth out with teatree oil, a few drops mixed in 1/3 glass of water, this cleared it all up. the teatree oil is fantastic. If these are what are making you feel unwell you probably don't need to go off injection, but need to treat thrush for a few weeks. hope it helps cheers.

You may also like...